# SDR AT9900139

- Difficulty date: February 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N825AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47319
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FLOORBEAM AT STA 965 HAS CORROSION AND BLUE WATER STAINS ON LOWER LEG AND AROUND NUT PLATES HOLES LEFT HAND LAVATORY.  MECHANICALLY REMOVED CORROSION, FABRICATED TWO DOUBLERS AND INSTALLED IAW DC9 SRM 53-05 FIG 5, 20A AND 65, 53-01 FIG 1, AND RES NR 99288.
